# SDR CALA9701376

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10236
- Make and model: Boeing 737222
- Aircraft serial: 19937
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT LOST A-HYDRAULIC SYSTEM WHILE EN ROUTE.  THE HYDRAULIC LOSS CHECKLIST WAS COMPLETED AND THE AIRCRAFT LANDED AT EWR WITHOUT INCIDENT.  MAINTENANCE FOUND NR 1 ENGINE A-SYSTEM HYDRAULIC PRESSURE LINE CRACKED.  THE HYDRAULIC PRESSURE LINE WAS REMOVED AND REPLACED.  IN ADDITION, THE NR 1 AND NR 2 ENGINE DRIVEN HYDRAULIC PUMPS WERE REMOVED AND REPLACED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
